Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Notes


Journal: Math. Comp. 5 (1951), 183-184
DOI: https://doi.org/10.1090/S0025-5718-51-99423-9
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. R. Hartree, ``Notes on iterative processes,'' Camb. Phil. Soc, Proc, v. 45, 1949, p. 230. MR 0029268 (10:574a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-51-99423-9
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society